# SDR REXA2017011100088

- Difficulty date: January 11, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,968 hours, 18,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 405-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN, A SEAT TRACK IS CORRODED AND GOUGED LBL 9, BS 405 - 409+128.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11.
